# SDR DXTA2014022805669

- Difficulty date: February 27, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N245QS
- Make and model: Amd FALCON2000
- Aircraft serial: 145
- Aircraft time: 10,824 hours, 6,763 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION APPROXIMATELY 10 LOUD BANGING VIBRATIONS WERE FELT THROUGHOUT THE PLANE.  SIMULTANEOUSLY ALL 6 GEARS & GEAR DOOR LIGHTS FLICKERED ON & OFF.  ALL LIGHTS & VIBRATIONS STOPPED AFTER APPROXIMATELY 15 SECONDS.  NORMAL GEAR EXTENSION & LIGHT INDICATIONS WERE OBSERVED.  PERFORMED A VISUAL INSPECTION OF NLG, NLG HARNESS, DOORS & ATTACHMENTS WITH NO DEFECTS NOTED.  PERFORMED LUBRICATION OF THE NLG, NLG DOORS, MLG & DOORS WITH NO DEFECTS NOTED.  PERFORMED SEVERAL SUCCESSFUL EXTENSIONS & RETRACTIONS OF THE LG WITH NO DEFECTS NOTED.  PERFORMED A VISUAL INSPECTION OF THE MLG, NLG, DOORS WITH GEAR RETRACTED, NO DEFECTS NOTED, WORK DONE IAW AMM 32-10-10.
